# SDR ABXA20150716123

- Difficulty date: July 16, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T1380111
- Part serial: 1389552
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLING THE ARROWHEAD PANEL, FOUND STRUT DOOR LOWER SEAL RETAINER MOUNT, Z ANGLE, CRACKED ON AFT END.  R & R Z ANGLE IAW SRM 51-40-02.  SDR INFO, CRACKED 3", PN 313T1380-111, SN 1389552, PART NAME NR 2 PYLON, STATION 880 - 883.  ACFT WAS GNDED.
